# SDR DALA2016031602032

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 49,484 hours, 19,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT MOUNTED PROXIMITY EMERGENCY LIGHT INOPERATIVE AT 29 FED.  MAINTENANCE FOUND CONNECTOR DISCONNECTED AT WALL.  RECONNECTED CONNECTOR OPS CHECK SEAT MOUNTED EMERGENCY LT AT 29FED.  OPERATIONAL TEST GOOD IAW AMM 33-51-11.
